Volume 20, Issue 4
A Note on Vector Cascade Algorithm

Qiu Hui Chen, Hin Zhao Liu & Wen Sheng Zhang

DOI:

J. Comp. Math., 20 (2002), pp. 363-372

Published online: 2002-08

Preview Full PDF 134 1740
Export citation
  • Abstract

The focus of this paper is on the relationship between accuracy of multivariate refinable vector and vector cascade algorithm. We show that, if the vector cascade algorithm (1.5) with isotropic dilation converges to a vector-valued function with regularity, then the initial function must satisfy the Strang-Fix conditions.

  • Keywords

Cascade algorithm Accuracy Symbol Refinable vector

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-20-363, author = {}, title = {A Note on Vector Cascade Algorithm}, journal = {Journal of Computational Mathematics}, year = {2002}, volume = {20}, number = {4}, pages = {363--372}, abstract = { The focus of this paper is on the relationship between accuracy of multivariate refinable vector and vector cascade algorithm. We show that, if the vector cascade algorithm (1.5) with isotropic dilation converges to a vector-valued function with regularity, then the initial function must satisfy the Strang-Fix conditions. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8924.html} }
TY - JOUR T1 - A Note on Vector Cascade Algorithm JO - Journal of Computational Mathematics VL - 4 SP - 363 EP - 372 PY - 2002 DA - 2002/08 SN - 20 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8924.html KW - Cascade algorithm KW - Accuracy KW - Symbol KW - Refinable vector AB - The focus of this paper is on the relationship between accuracy of multivariate refinable vector and vector cascade algorithm. We show that, if the vector cascade algorithm (1.5) with isotropic dilation converges to a vector-valued function with regularity, then the initial function must satisfy the Strang-Fix conditions.
Qiu Hui Chen, Hin Zhao Liu & Wen Sheng Zhang. (1970). A Note on Vector Cascade Algorithm. Journal of Computational Mathematics. 20 (4). 363-372. doi:
Copy to clipboard
The citation has been copied to your clipboard